Works matching DE "DIFFERENTIAL operators"
Results: 3774
Images of Gaussian and other stochastic processes under closed, densely-defined, unbounded linear operators.
- Published in:
- Analysis & Applications, 2024, v. 22, n. 3, p. 619, doi. 10.1142/S0219530524400025
- By:
- Publication type:
- Article
Reproducing kernels of Sobolev–Slobodeckij˘ spaces via Green's kernel approach: Theory and applications.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1067, doi. 10.1142/S0219530523500112
- By:
- Publication type:
- Article
Double phase implicit obstacle problems with convection term and multivalued operator.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1013, doi. 10.1142/S0219530523500033
- By:
- Publication type:
- Article
Invariance of the Fredholm index and spectrum of non-smooth pseudodifferential operators.
- Published in:
- Analysis & Applications, 2022, v. 20, n. 3, p. 429, doi. 10.1142/S0219530521500111
- By:
- Publication type:
- Article
Reproducing kernel Hilbert spaces on manifolds: Sobolev and diffusion spaces.
- Published in:
- Analysis & Applications, 2021, v. 19, n. 3, p. 363, doi. 10.1142/S0219530520400114
- By:
- Publication type:
- Article
Optimal recovery of multivariate functions restricted by second-order differential operator.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 4, p. 585, doi. 10.1142/S0219530517500166
- By:
- Publication type:
- Article
Continuity and compactness for pseudo-differential operators with symbols in quasi-Banach spaces or Hörmander classes.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 3, p. 353, doi. 10.1142/S0219530516500159
- By:
- Publication type:
- Article
Weighted maximal estimates along curve associated with dispersive equations.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 2, p. 225, doi. 10.1142/S021953051550027X
- By:
- Publication type:
- Article
Stationary waves of Schrödinger-type equations with variable exponent.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 6, p. 645, doi. 10.1142/S0219530514500420
- By:
- Publication type:
- Article
SPECTRAL PROPERTIES OF OPERATORS USING TRIDIAGONALIZATION.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 3, p. 327, doi. 10.1142/S0219530512500157
- By:
- Publication type:
- Article
GAUGE THEORY AND WILD RAMIFICATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 429, doi. 10.1142/S0219530508001195
- By:
- Publication type:
- Article
EIGENVALUE PROBLEMS ASSOCIATED WITH NONHOMOGENEOUS DIFFERENTIAL OPERATORS, IN ORLICZ–SOBOLEV SPACES.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 83
- By:
- Publication type:
- Article
Compatibility with Cap-Products in Tsygan's Formality and Homological Duflo Isomorphism.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 2, p. 135, doi. 10.1007/s11005-010-0451-z
- By:
- Publication type:
- Article
Critical Hardy-Lieb-Thirring Inequalities for Fourth-Order Operators in Low Dimensions.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 3, p. 293, doi. 10.1007/s11005-010-0442-0
- By:
- Publication type:
- Article
Source Identity and Kernel Functions for Elliptic Calogero–Sutherland Type Systems.
- Published in:
- Letters in Mathematical Physics, 2010, v. 94, n. 1, p. 63, doi. 10.1007/s11005-010-0416-2
- By:
- Publication type:
- Article
Generating Function for GL<sub> n</sub>-Invariant Differential Operators in the Skew Capelli Identity.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 2, p. 157, doi. 10.1007/s11005-010-0405-5
- By:
- Publication type:
- Article
Derived Bracket Construction and Manin Products.
- Published in:
- Letters in Mathematical Physics, 2010, v. 93, n. 1, p. 37, doi. 10.1007/s11005-010-0400-x
- By:
- Publication type:
- Article
An Explicit Formula for the Natural and Conformally Invariant Quantization.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 3, p. 249, doi. 10.1007/s11005-009-0335-2
- By:
- Publication type:
- Article
The Invertible Double of Elliptic Operators.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 19, doi. 10.1007/s11005-009-0292-9
- By:
- Publication type:
- Article
Cohomology of 훫(2) Acting on Linear Differential Operators on the Superspace ℝ1|2.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 159, doi. 10.1007/s11005-008-0283-2
- By:
- Publication type:
- Article
On the Number of Negative Eigenvalues of a Schrödinger Operator with Point Interactions.
- Published in:
- Letters in Mathematical Physics, 2008, v. 85, n. 2/3, p. 129, doi. 10.1007/s11005-008-0258-3
- By:
- Publication type:
- Article
Formal Norms and Star-Exponentials.
- Published in:
- Letters in Mathematical Physics, 2008, v. 83, n. 3, p. 213, doi. 10.1007/s11005-008-0227-x
- By:
- Publication type:
- Article
On the Dense Point and Absolutely Continuous Spectrum for Hamiltonians with Concentric δ Shells.
- Published in:
- Letters in Mathematical Physics, 2007, v. 82, n. 1, p. 25, doi. 10.1007/s11005-007-0191-x
- By:
- Publication type:
- Article
Cohomology of $${\mathfrak{osp}}(1|2)$$ Acting on Linear Differential Operators on the Supercircle S <sup>1|1</sup>.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 3, p. 239, doi. 10.1007/s11005-007-0181-z
- By:
- Publication type:
- Article
Strongly Homotopy Lie Bialgebras and Lie Quasi-bialgebras.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 1, p. 19, doi. 10.1007/s11005-007-0167-x
- By:
- Publication type:
- Article
Differential Operators on Supercircle: Conformally Equivariant Quantization and Symbol Calculus.
- Published in:
- Letters in Mathematical Physics, 2007, v. 79, n. 1, p. 51, doi. 10.1007/s11005-006-0129-8
- By:
- Publication type:
- Article
Explicit Formula for the Natural and Projectively Equivariant Quantization.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 173, doi. 10.1007/s11005-006-0116-0
- By:
- Publication type:
- Article
Twisted Gauge Theories.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 1, p. 61, doi. 10.1007/s11005-006-0108-0
- By:
- Publication type:
- Article
The Lagnese–Stellmacher Potentials Revisited.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 269, doi. 10.1007/s11005-006-0066-6
- By:
- Publication type:
- Article
Some Improvements in the Method of the Weakly Conjugate Operator.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 1, p. 27, doi. 10.1007/s11005-006-0079-1
- By:
- Publication type:
- Article
Projectively Equivariant Quantization for Differential Operators Acting on Forms.
- Published in:
- Letters in Mathematical Physics, 2004, v. 70, n. 2, p. 141, doi. 10.1007/s11005-004-4293-4
- By:
- Publication type:
- Article
Schrödinger Operators with Random Sparse Potentials. Existence of Wave Operators.
- Published in:
- Letters in Mathematical Physics, 2004, v. 67, n. 2, p. 133, doi. 10.1023/B:MATH.0000032704.88514.9c
- By:
- Publication type:
- Article
On the Number of Negative Eigenvalues of a One-Dimensional Schrödinger Operator with Point Interactions.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 1, p. 27, doi. 10.1023/A:1027396004785
- By:
- Publication type:
- Article
Generalized Transvectants-Rankin–Cohen Brackets.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 19, doi. 10.1023/A:1022956710255
- By:
- Publication type:
- Article
Spectral sets of certain unbounded functions.
- Published in:
- Acta Mathematica Hungarica, 2006, v. 110, n. 1/2, p. 51, doi. 10.1007/s10474-006-0006-z
- By:
- Publication type:
- Article
On spectrums of certain harmonic functions attached to the Riemann zeta-function.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 1/2, p. 103, doi. 10.1023/B:AMHU.0000045534.41502.3e
- By:
- Publication type:
- Article
QUALITATIVE PROPERTIES OF A CLASS OF FLEMING-VIOT OPERATORS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 103, n. 1/2, p. 55, doi. 10.1023/B:AMHU.0000028236.59446.da
- By:
- Publication type:
- Article
Local saturation of conservative operators.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 1/2, p. 83, doi. 10.1023/a:1024656217794
- By:
- Publication type:
- Article
Positive linear operators which preserve x<sup>2</sup>.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 3, p. 203, doi. 10.1023/A:1024571126455
- By:
- Publication type:
- Article
An index theorem for gauge-invariant families: The case of solvable groups.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 99, n. 1/2, p. 155, doi. 10.1023/A:1024517714643
- By:
- Publication type:
- Article
Discrete and Embedded Trapped Modes in a Plane Quantum Waveguide with a Small Obstacle: Exact Solutions.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 192, n. 1, p. 1, doi. 10.1007/s10440-025-00720-2
- By:
- Publication type:
- Article
Quasi‐Newton variable preconditioning for nonlinear elasticity systems in 3D.
- Published in:
- Numerical Linear Algebra with Applications, 2024, v. 31, n. 3, p. 1, doi. 10.1002/nla.2537
- By:
- Publication type:
- Article
Hierarchical‐matrix method for a class of diffusion‐dominated partial integro‐differential equations.
- Published in:
- Numerical Linear Algebra with Applications, 2022, v. 29, n. 1, p. 1, doi. 10.1002/nla.2410
- By:
- Publication type:
- Article
Multigrid for second‐order ADN elliptic systems.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 5, p. N.PAG, doi. 10.1002/nla.2256
- By:
- Publication type:
- Article
On the purely algebraic data-sparse approximation of the inverse and the triangular factors of sparse matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 1, p. 105, doi. 10.1002/nla.714
- By:
- Publication type:
- Article
Distributive smoothers in multigrid for problems with dominating grad–div operators.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 8, p. 661, doi. 10.1002/nla.587
- By:
- Publication type:
- Article
Properties of discrete Chebyshev collocation differential operators in curvilinear geometries.
- Published in:
- Numerical Linear Algebra with Applications, 2008, v. 15, n. 8, p. 701, doi. 10.1002/nla.594
- By:
- Publication type:
- Article
Frequency based preconditioning and smoothing for shape optimization.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2016, v. 16, n. 1, p. 701, doi. 10.1002/pamm.201610339
- By:
- Publication type:
- Article
Eigenfunction expansions associated with the one-dimensional Schroedinger operator.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 693, doi. 10.1002/pamm.201510336
- By:
- Publication type:
- Article
Dichotomy, bisectorial operators and unbounded spectral projections.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2014, v. 14, n. 1, p. 1003, doi. 10.1002/pamm.201410481
- By:
- Publication type:
- Article